# SDR SIMA20200414002

- Difficulty date: April 14, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION. QC FOUND THE SERVICE DOOR CENTER SILL CORRODED.-C/A-REMOVED AND REPLACED SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.
